MathSciNet Relay Station
MathSciNet bibliographic data
MR118891 34.00
Uno, Toshio; Hong, Imsik Some consideration of asymptotic distribution of eigenvalues for the equation $d\sp{2}u/dx\sp{2}+\lambda \rho (x)u=0$. Japan. J. Math. 29 1959 152–164.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement